# SDR IXXA2022112701

- Difficulty date: October 29, 2022
- Submitted: November 27, 2022
- Operation: Air carrier
- Aircraft: N331AZ
- Make and model: Boeing 767338
- Aircraft serial: 24875
- Aircraft time: 107,293 hours, 23,704 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Nr 8 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLAT #8 HAS A DENT AND POSSIBLE CRACK LEADING EDGE UPPER EXTERNAL SURFACE INBD END. REF FAS WO FS220060 NON ROUTINE 00518
